Coherent acceptability measures in multiperiod models
| Year of publication: |
2005
|
|---|---|
| Authors: | Roorda, B. ; Schumacher, Johannes M. ; Engwerda, Jacob Christiaan |
| Published in: |
Mathematical finance : an international journal of mathematics, statistics and financial theory. - Malden, Mass. [u.a] : Wiley-Blackwell, ISSN 0960-1627, ZDB-ID 1073194-5. - Vol. 15.2005, 4, p. 589-612
|
| Subject: | Optionspreistheorie | Option pricing theory | Unvollkommener Markt | Incomplete market | Risiko | Risk | Messung | Measurement | Theorie | Theory |
-
Risk-neutral compatibility with option prices
Jacod, Jean, (2010)
-
Equal risk pricing and hedging of financial derivatives with convex risk measures
Marzban, Saeed, (2022)
-
Le, Truc, (2014)
- More ...
-
Jump Equilibria in Public-Good Differential Games with a Single State Variable
Schumacher, Johannes M., (2021)
-
Jump equilibria in public-good differential games with a single state variable
Schumacher, Johannes M., (2022)
-
A game theoretic approach to linear systems with L2-bounded disturbances
Broek, W. A. van den, (2000)
- More ...